Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 286486, 7 pages
http://dx.doi.org/10.1155/2013/286486
Research Article

A Scaled Conjugate Gradient Method for Solving Monotone Nonlinear Equations with Convex Constraints

Hunan Institute of Technology, Hengyang, Hunan 421008, China

Received 24 April 2013; Revised 5 November 2013; Accepted 5 November 2013

Academic Editor: Saeid Abbasbandy

Copyright © 2013 Sheng Wang and Hongbo Guan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sheng Wang and Hongbo Guan, “A Scaled Conjugate Gradient Method for Solving Monotone Nonlinear Equations with Convex Constraints,” Journal of Applied Mathematics, vol. 2013, Article ID 286486, 7 pages, 2013. https://doi.org/10.1155/2013/286486.